MathSciNet Relay Station
MathSciNet bibliographic data
MR224069 54.78
Armentrout, Steve On embedding decomposition spaces of $E\sp{n}$ in $E\sp{n+1}$. Fund. Math. 61 1967 1–21.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement